Alert archive / Florida / Small Craft Advisories in 2021

Small Craft Advisory 30, NWS Tampa Bay, FL

November 19, 2021

NWS Tampa Bay, FL issued this small craft advisory at Nov 19, 2021, 3:15 AM EST. It took effect at Nov 19, 2021, 4:00 PM EST. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Nov 19, 2021, 3:15 AM EST (08:15 UTC)
In effect from
Nov 19, 2021, 4:00 PM EST
Expired
Nov 21, 2021, 4:00 AM EST
In force
36 hr
Issued by
NWS Tampa Bay, FL

The text

As transmitted.

873 
WHUS72 KTBW 190815
MWWTBW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tampa Bay Ruskin FL
315 AM EST Fri Nov 19 2021

GMZ850-853-856-870-873-876-201000-
/O.NEW.KTBW.SC.Y.0030.211119T2100Z-211120T1700Z/
Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM-
Coastal waters from Englewood to Tarpon Springs FL out 20 NM-
Coastal waters from Bonita Beach to Englewood FL out 20 NM-
Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM-
Waters from Englewood to Tarpon Springs FL out 20 to 60 NM-
Waters from Bonita Beach to Englewood FL out 20 to 60 NM-
315 AM EST Fri Nov 19 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
NOON EST SATURDAY...

* WHAT...Northeast winds around 20 kt with gusts up to 25 kt 
  expected.

* WHERE...Portions of Gulf of Mexico. 

* WHEN...From 4 PM this afternoon to noon EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
3 follow-up statements
498 
WHUS72 KTBW 200835
MWWTBW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tampa Bay Ruskin FL
335 AM EST Sat Nov 20 2021

GMZ850-853-856-870-873-876-201700-
/O.CON.KTBW.SC.Y.0030.000000T0000Z-211120T1700Z/
Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM-
Coastal waters from Englewood to Tarpon Springs FL out 20 NM-
Coastal waters from Bonita Beach to Englewood FL out 20 NM-
Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM-
Waters from Englewood to Tarpon Springs FL out 20 to 60 NM-
Waters from Bonita Beach to Englewood FL out 20 to 60 NM-
335 AM EST Sat Nov 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

* WHAT...Northeast winds around 20 kt with gusts up to 25 kt 
  expected. 

* WHERE...Portions of Gulf of Mexico.

* WHEN...Through noon EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
274 
WHUS72 KTBW 201407
MWWTBW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tampa Bay Ruskin FL
907 AM EST Sat Nov 20 2021

GMZ850-853-856-870-873-876-201700-
/O.CON.KTBW.SC.Y.0030.000000T0000Z-211120T1700Z/
Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM-
Coastal waters from Englewood to Tarpon Springs FL out 20 NM-
Coastal waters from Bonita Beach to Englewood FL out 20 NM-
Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM-
Waters from Englewood to Tarpon Springs FL out 20 to 60 NM-
Waters from Bonita Beach to Englewood FL out 20 to 60 NM-
907 AM EST Sat Nov 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

* WHAT...Northeast winds around 20 kt with gusts up to 25 kt
  expected with seas 4 to 7 feet. 

* WHERE...Portions of Gulf of Mexico. 

* WHEN...Until noon EST today.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
132 
WHUS72 KTBW 201408
MWWTBW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tampa Bay Ruskin FL
908 AM EST Sat Nov 20 2021

GMZ850-853-856-870-873-876-210900-
/O.EXT.KTBW.SC.Y.0030.000000T0000Z-211121T0900Z/
Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM-
Coastal waters from Englewood to Tarpon Springs FL out 20 NM-
Coastal waters from Bonita Beach to Englewood FL out 20 NM-
Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM-
Waters from Englewood to Tarpon Springs FL out 20 to 60 NM-
Waters from Bonita Beach to Englewood FL out 20 to 60 NM-
908 AM EST Sat Nov 20 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SUNDAY...

* WHAT...Northeast winds around 20 kt with gusts up to 25 kt
  expected with seas 4 to 7 feet. 

* WHERE...Portions of Gulf of Mexico. 

* WHEN...Until 4 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 19, 3:00 AM EST, 15 minutes earlier.

Area forecast discussion, Nov 19, 3:00 AM EST, 15 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
300 AM EST Fri Nov 19 2021

.DISCUSSION...
A weakening front will move into the region today and eventually
dissipate on Saturday as high pressure to the north builds south
setting up an increasing northeasterly flow. With the front in the
vicinity and northeast winds continuing to bring Atlantic moisture
westward we will see a few showers here and there through the day
with the highest PoPs over the eastern half of the Florida
peninsula. This pattern will persist through much of the weekend
as the high across the eastern U.S. eventually moves out into the
Atlantic Ocean on Sunday. Early next week the next upper level
trough will move across the eastern U.S. and deepen along the
eastern seaboard helping to drive a strong cold front south
through the region late Monday and Monday night. Behind this
boundary surface high pressure will build in from the Mississippi
Valley setting up breezy northwest to north flow. These winds will
usher in the coolest air so far this season with highs on Tuesday
mostly in the 60s and morning lows Wednesday dipping into the 30s
and 40s across much of the region. For the second half of the week
the high will settle over and just east of Florida with fair dry
weather expected and a gradual moderating trend getting underway.

&&

.AVIATION...
A few showers will continue today, but overall VFR conditions are
expected to prevail until later this afternoon and evening when
low level moisture in the northeast flow will lead to some areas
of MVFR/local IFR ceilings tonight. Northeasterly winds at 5 to 10
knots will increase to 10 to 15 knots this afternoon then diminish
to 5 to 10 knots tonight.

&&

.MARINE...
Robust northeasterly winds will develop later today and continue
into Saturday night as high pressure builds in from the north.
Winds and seas will subside on Sunday before a stronger cold front
moves across the waters early next week followed by even higher
winds and seas.

&&

.FIRE WEATHER...
Breezy northeast winds will develop today and continue through
Saturday leading to rather high dispersion values both days.
Winds will subside on Sunday into early Monday before the next
stronger cold front moves through followed by strong gusty winds
late Monday into Tuesday. Relative humidity values will remain
above critical thresholds through Monday with no Red Flag
conditions expected.

&&

.Preliminary Point Temps/PoPs...
TPA  80  68  80  68 /  20  10  10   0
FMY  80  69  83  69 /  40  10  20  10
GIF  79  68  78  67 /  20  10  20  10
SRQ  81  67  81  66 /  20  10  10  10
BKV  78  63  78  62 /  20  10  10   0
SPG  79  69  79  69 /  20  10  10   0

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...None.
Gulf waters...Small Craft Advisory from 4 PM this afternoon to
     noon EST Saturday for Coastal waters from Bonita Beach to
     Englewood FL out 20 NM-Coastal waters from Englewood to
     Tarpon Springs FL out 20 NM-Coastal waters from Tarpon
     Springs to Suwannee River FL out 20 NM-Waters from Bonita
     Beach to Englewood FL out 20 to 60 NM-Waters from Englewood
     to Tarpon Springs FL out 20 to 60 NM-Waters from Tarpon
     Springs to Suwannee River FL out 20 to 60 NM.

&&

UPDATE/AVIATION/MARINE/FIRE WEATHER...Close
DECISION SUPPORT...Shiveley

Nearby

Small Craft Advisories in Florida, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.